MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8537
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink continu flo solution set leaked blood from a "pinpoint hole in tubing".The event occurred after the patient returned from an mri/ct procedure and was reconnected to monitoring in the cvicu.While the infusion pump was running levophed, the registered nurse (rn) observed blood backing up into the iv tubing, followed by a drop in the patient¿s blood pressure.The rn immediately began setting up a new pump and called for assistance.At that time, blood was observed dripping onto the floor from a pinpoint hole in the tubing.The rn stopped the infusion, disconnected the tubing, and obtained emergency levophed and new tubing to reprime the iv line.During this time, the patient¿s systolic blood pressure reportedly decreased to the 50 to 60 mmhg range.A medical doctor was present at the bedside, and a neosynephrine push dose was administered with minimal improvement.A new pump, tubing, and levophed infusion were initiated, after which the patient¿s blood pressure returned to baseline.No additional information is available.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE CORPORATION
ni
ni
ni
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25111504
Report Number1416980-2026-01543
Device Sequence Number9326428
Product Code FPA
UDI-Device Identifier00085412048970
UDI-Public(01)00085412048970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8537
Device Catalogue Number2C8537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFUSION PUMP; LEVOPHED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown